# SDR DJFA2006307

- Difficulty date: August 27, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N898TA
- Make and model: Beech 400A
- Aircraft serial: RK295
- Aircraft time: 5,037 hours, 4,239 cycles
- System (JASC): 2422 · AC Inverter
- Part: Printed Ckt Board
- Part number: 1283641181
- Part serial: 982C00
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

KRWI - WHILE ON CLIMBOUT THE NR 1 INVERTER FAILED AND WAS FOLLOWED BY PUNGENT FUMES FROM THE LOWER CIRCUIT BREAKER PANEL.  THE AIRCRAFT WAS RETURNED TO KRWI WHERE AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE FOUND CONTACTS A2 AND A1 OF THE K5 RELAY ON PRINTED CIRCUIT BOARD A192 TO BE SHORTED TOGETHER.  PCB A192 WAS REPLACED.  NO DEFECTS WERE NOTED WHEN OPERATIONAL CHECKS WERE PERFORMED WHILE RUNNING THE ENGINES ON THE GROUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
